EconPapers    
Economics at your fingertips  
 

Some Embeddings into the Morrey and Modified Morrey Spaces Associated with the Dunkl Operator

Emin V. Guliyev and Yagub Y. Mammadov

Abstract and Applied Analysis, 2010, vol. 2010, 1-10

Abstract:

We consider the generalized shift operator, associated with the Dunkl operator , . We study some embeddings into the Morrey space ( -Morrey space) , and modified Morrey space (modified -Morrey space) associated with the Dunkl operator on . As applications we get boundedness of the fractional maximal operator , , associated with the Dunkl operator (fractional -maximal operator) from the spaces to for and from the spaces to for .

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/291345.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/291345.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:291345

DOI: 10.1155/2010/291345

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:291345